# SDR CALA2025072406866

- Difficulty date: July 21, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 79,321 hours, 29,430 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Depressor
- Part number: 141A83725
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT UPPER FWD CORNER SEAL DEPRESSOR CRACKED.  REMOVED AND REPLACED  CORNER SEAL DEPRESSOR AT R 1 DOOR CUTOUT UPPER IAW SRM 51-40-02 SRM  AND AIPC 53-11--00-80,TREATED AND APPLIED PRIMER  IAW SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804, APPLIED TOP COAT IAW AMM 51-21-73-370-804.
